×

zbMATH — the first resource for mathematics

Anneaux henséliens. (French) Zbl 0126.06601

MSC:
13J15 Henselian rings
Keywords:
Henselian rings
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOURBAKI (Nicolas) . - Algèbre commutative , Chap. 1-2, 3-4, Paris, Hermann, 1961 (Act. scient. et ind., 1290 et 1293 ; Éléments de Mathématique , 17 et 18).
[2] GROTHENDIEK (A.) et DIEUDONNÉ (J.) . - Éléments de géométrie algébrique , III, Paris, Presses universitaires de France, 1961 (Institut des Hautes Études scientifiques, Publications mathématiques, n^\circ 11). Numdam | Zbl 0118.36206 · Zbl 0118.36206 · doi:10.1007/BF02684778 · numdam:PMIHES_1960__4__5_0 · numdam:PMIHES_1961__8__5_0 · numdam:PMIHES_1961__11__5_0
[3] JAFFARD (Paul) . - Valuation d’un anneau noethérien et théorie de la dimension , Séminaire Dubreil-Pisot : Algèbre et Théorie des nombres, t. 13, 1959 - 1960 , n^\circ 12, 21 pages. Numdam | Zbl 0111.04103 · Zbl 0111.04103 · numdam:SD_1959-1960__13_2_A2_0 · eudml:111189
[4] NAGATA (Masayoshi) . - On the theory of henselian rings. I ., Nagoya math. J., t. 5, 1953 , p. 45-57. Article | MR 14,529j | Zbl 0051.02601 · Zbl 0051.02601 · minidml.mathdoc.fr
[5] NAGATA (Masayoshi) . - On the theory of henselian rings, II ., Nagoya math. J., t. 7, 1954 , p. 1-19. Article | MR 16,788f | Zbl 0057.26902 · Zbl 0057.26902 · minidml.mathdoc.fr
[6] NAGATA (Masayoshi) . - On the theory of henselian rings, IV ., Mem. Coll. Sc. Univ. Kyoto, Série A, Mathematics, t. 32, 1960 , p. 93-101. · Zbl 0100.16703
[7] NAGATA (Masayoshi) . - A general theory of algebraic geometry over Dedekind domains, I ., Amer. J. of Math., t. 78, 1956 , p. 78-116. MR 18,600e | Zbl 0089.26403 · Zbl 0089.26403 · doi:10.2307/2372486
[8] SAMUEL (Pierre) . - Remarque sur le lemme de Hensel , Proceedings of the International Congress of Mathematicians [ 1954 , Amsterdam] ; vol. 2, p. 63-64, Amsterdam, North-Holland publishing Company, 1954 .
[9] SERRE (Jean-Pierre) . - Groupes algébriques et théorie du corps de classes , Paris, Collège de France, 1957 (Cours du Collège de France, multigraphié).
[10] ZARISKI (Oscar) . - A simple analytical proof of a fundamental property of birational transformation , Proc. Nat. Acad. Sc. U.S.A., t. 35, 1949 , p. 62-66. MR 10,396c | Zbl 0037.16401 · Zbl 0037.16401 · doi:10.1073/pnas.35.1.62
[11] ZARISKI (O.) and SAMUEL (P.) . - Commutative algebra, I and II , Princeton, Toronto, London, Van Nostrand Company, 1958 - 1960 . Zbl 0121.27801 · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.